International Journal of Scientific and Research Publications

IJSRP, Volume 11, Issue 9, September 2021 Edition [ISSN 2250-3153]


On the Domain of Four Dimensional Pascal Matrix in the Space l_q^2
      Ahmadu Kiltho, Jidda Bashir and A. M. Brono
Abstract: We introduce the double sequence space p_q^2=P(l_q^2 ) as the domain of four dimensional Pascal matrix P in the space l_q^2 , for 1≤q<∞. Furthermore, we show that p_q^2 is a BK-space, Banach space, establish its Schauder basis, topological properties, isomorphism and some inclusions.

Reference this Research Paper (copy & paste below code):

Ahmadu Kiltho, Jidda Bashir and A. M. Brono (2021); On the Domain of Four Dimensional Pascal Matrix in the Space l_q^2; International Journal of Scientific and Research Publications (IJSRP) 11(9) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.11.09.2021.p11735
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.